# SDR GTIA2016092001596

- Difficulty date: September 20, 2016
- Submitted: September 25, 2016
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft time: 31,376 hours, 17,801 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: G2F21277
- Condition: Unwanted Deploy
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA OXYGEN MASK DEPLOYED FWD GALLEY.  REPACKED OXYGEN MASKS IAW AMM 35-21-43-550-801-A OPS CHECKED GOOD
